# SDR COMA2012010390001

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 10,644 hours, 6,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331024
- Condition: Punctured
- Location: Fuselage
- Part time: 10,644 hours, 6,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE SKIN PUNCTURED AT FS 220.00.  REMOVED AND REPLACED RT FWD SKIN PANEL IAW SRM 51-21-11, 51-25-16, 51-40-11, 51-42-06, 51-42-21, 51-42-22, 51-23-00, BOMBARDIER DWG CC670-33020 AND REO 690-53-11-355.
